# SDR 9809659985

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Augmentation Vlv
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED DURING CRUISE FLIGHT AT 33,000 FEET EN ROUTE.  CREW ACCOMPLISHED EMERGENCY DESCENT AND FLIGHT WAS DIVERTED TO MKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AUGMENTATION VALVE AND BROKEN LEFT ENGINE ANTI-ICE DUCT, OPERATIONAL CHECK NORMAL.
